# SDR DL764090824

- Difficulty date: May 3, 2009
- Submitted: May 8, 2009
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 28,550 hours, 6,772 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part serial: 3940
- Condition: Malfunctioned
- Location: Fuel Boost
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT FWD FUEL BOOST PUMP PRESS LIGHT ILLUMINATED ON TAXI OUT.  FWD TO MCO/PLAC PER MEL 28-22-01A.  C/B SECURED OPEN.  INSP WIRING CHECKS GOOD.  REMOVED AND REPLACED LFWD FUEL BOOST PUMP PER AMM.  CHECKS GOOD.  MCO AND PLACARD REMOVED MALF-4P0 POS-LT CTL-657370001 SKILL-02.
